# SDR USAAD98168

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2526
- Condition: Failed
- Location: Lt Engine
- Part time: 29,189 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MCO-PIT - FLT 843 - EN ROUTE THE LEFT ENGINE GENERATOR POWER DROPPED OFF LINE, AND THE APU WAS ON MEL.  THE AIRCRAFT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE GENERATOR.  (M)
